# SDR SWAA2023042816647

- Difficulty date: March 14, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE DOOR LOWER HORIZONTAL FRAME/AFT IS MISSING.<[01] REMOVED DAMAGED RUBSTRIP FROM R2 DOOR SLIDE PER REF. SRM 51-40-02-0G-0; LOCATE AND DRILL NEW RUBSTRIP PER REF. SRM 51-40-05-0G-0 AND INSTALLED NEW RUBSTRIP ON R2 DOOR SLIDE PER REF. SRM SRM 51-40-02-0G-0 AND AIPC 25-66-00-16.;[02] C/W
